Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain in leg and arm, red patches all over leg, pain gets worse at night. Blood test and xray done. What could be causing this?

Hi, I am getting very bad pain in my legs and arms. It started in my legs and I have red patches all over my legs that come and go. The pain gets worse at night and after periods of sitting or lying. The pain can get so bad in my hands that I can t hold anything. My shoulder is hurting badly and also my knee . I am 26. This has been happening for about 4 weeks. I have had blood tests and a chest X-ray but I am waiting for the results. The pain is so bad tonight that it making me cry. What could be causing this?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
one must wait for blood reports. there are many types of arthritis,and causes for muscle and joint pain. the diagnosis is dependent on lab reports and on clinical examination by a rheumatologist.All symptoms are treatable after diagnosis.I am sure you are prescribed pain relievers may get back to me for any query with your reports. It will be unnecessary to speculate as it adds to worries.objectively treatment is possible
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor